# SDR DHL9780427C

- Difficulty date: January 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N804DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46124
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Condition: Corroded
- Location: Lt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, LEFT MLG CYLINDER ACTUATOR PISTON HAS CORROSION ON THREADED GROOVES AND ROD END.  REMOVED AND REPLACED ACTUATOR PER DACO M/M 32-32-7.
